# SDR FDEA201104011289

- Difficulty date: April 1, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NCA63137
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND ON LT SIDEWALL LONGERON 40L AT FWD CARGO COMPARTMENT.   REPAIR FOUND NOT IAW APPROVED DATA.  FWD CARGO COMPARTMENT 40L LT SIDEWALL CARRIED OUT SPLICE REPAIR IAW SRM 53-00-05, FIG 202 FIG 1 REV 46.  EO 1-5100-7-5001, A5, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
